# SDR CA040515001

- Difficulty date: May 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 272613
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER TRIM GOES FULL RT WITHOUT INPUT COMMAND.  WITH NOSE LT SELECTED, TRIM MOVES FURTHER RT.  AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RUDDER TRIM PANEL AND OPS CHECKED.  NO FURTHER DEFECTS NOTED.
